# SDR ZW0A0100806

- Difficulty date: April 21, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,291 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION UNDER NUMBER 1 GALLEY DRAIN PAN OTBD AFT CORNER.  FABRICATED NEW MEMBRANE FROM 7075-T6 PER SRM 53-14-1, FIG 11.  INSTALLED PER SRM 51-30 AND 51-10-4.
